# SDR BAQA092491

- Difficulty date: December 31, 2003
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N584AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 48 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 41800876800
- Part serial: 1132
- Condition: Damaged
- Location: Gearbox
- Part time: 48 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATION LIGHT IN THE Y AXIS. HARDCARD ENCLOSED. REPLACED IN SERVICABLE UNIT.  01/30/2004
